# SDR VNAA2010111800014

- Difficulty date: November 13, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 15,755 hours, 16,423 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Pump
- Part number: 2890078101
- Part serial: 2216
- Condition: Clogged
- Location: Fuel Tank
- Part time: 15,755 hours, 16,423 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FUEL IMBALANCE DURING CRUISE FLIGHT EN ROUTE FROM DCA TO BNA.  CREW DIVERTED TO TYS AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND TROUBLESHOT THE AIRCRAFT, REMOVED AND REPLACED THE RIGHT TRANSFER EJECTOR PUMP AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
